Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 5, NWS Milwaukee, WI

June 8, 2009Dane County, Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2009, 2:04 PM CDT for Dane County, Green County, Rock County, Wisconsin. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 2:04 PM CDT (19:04 UTC)
Expired
Jun 8, 2009, 2:30 PM CDT
In force
26 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dane County, WI, Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 2:21 PM CDTHAIL 13 Sse Utica, WISTARTED AS HALF INCH. INCREASED TO 1 INCH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 081904
SVRMKX
WIC025-045-105-081930-
/O.NEW.KMKX.SV.W.0005.090608T1904Z-090608T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
  NORTHEASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN
  NORTHWESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 230 PM CDT

* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED NEAR BROOKLYN...OR 6 MILES SOUTH OF OREGON...AND
  WAS MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  OREGON...
  EVANSVILLE...
  STOUGHTON...
  EDGERTON...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4304 8902 4276 8901 4265 8956 4290 8957
TIME...MOT...LOC 1904Z 255DEG 24KT 4284 8940

$$

MRC
2 follow-up statements
000 
WWUS53 KMKX 081913
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
213 PM CDT MON JUN 8 2009

WIC025-045-105-081930-
/O.CON.KMKX.SV.W.0005.000000T0000Z-090608T1930Z/
GREEN WI-ROCK WI-DANE WI-
213 PM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN DANE...NORTHWESTERN ROCK AND NORTHEASTERN GREEN
COUNTIES...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR UNION...OR NEAR EVANSVILLE...MOVING EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
COOKSVILLE...STOUGHTON...ALBION...FULTON...EDGERTON AND UTICA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4304 8902 4276 8901 4265 8952 4291 8940
TIME...MOT...LOC 1913Z 255DEG 24KT 4285 8932

$$

FRANKS
000 
WWUS53 KMKX 081926
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
226 PM CDT MON JUN 8 2009

WIC025-045-105-081930-
/O.CON.KMKX.SV.W.0005.000000T0000Z-090608T1930Z/
GREEN WI-ROCK WI-DANE WI-
226 PM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN DANE...NORTHWESTERN ROCK AND NORTHEASTERN GREEN
COUNTIES...

AT 221 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR COOKSVILLE...OR NEAR STOUGHTON...MOVING
EAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM 
INCLUDE...ALBION...FULTON...EDGERTON AND UTICA. QUARTER SIZE HAIL 
3.4 SSE OF UTICA RIDGE.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4304 8902 4276 8901 4265 8952 4291 8940
TIME...MOT...LOC 1924Z 255DEG 24KT 4287 8922

$$
FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:48 AM CDT, 10 hours 16 minutes earlier.

Area forecast discussion, Jun 8, 3:48 AM CDT, 10 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 AM CDT MON JUN 8 2009

FORECAST FOCUS ON THUNDERSTORMS AND SEVERE/HEAVY RAIN POTENTIAL
TODAY...QUIETER WEATHER FOR THE REST OF THE WEEK.

LATEST WATER VAPOR IMAGERY INDICATED A SHORTWAVE TROUGH WITHIN
BROAD SOUTHWEST UPPER LEVEL FLOW CENTRAL NEBRASKA...EXTENDING INTO
CENTRAL KANSAS. A CLOSED UPPER LOW WAS FOUND OVER SOUTHWEST
CANADA. JET STREAK WAS NOTED OVER SOUTHEAST CANADA...WITH A RIGHT
ENTRANCE REGION OVER THE WESTERN GREAT LAKES REGION.

A 40 KNOT PLUS SOUTHWESTERLY LOW LEVEL JET WAS FOUND OVER THE
REGION AS WELL. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER
SOUTHWEST IOWA...WITH A WARM FRONT EXTENDING EAST TO NORTH CENTRAL
ILLINOIS. ALL OF THESE FEATURES WERE HELPING TO DRIVE CONVECTION
ACROSS THE REGION.

.TODAY...MAIN ISSUE IS DEALING WITH THUNDERSTORMS AND POSSIBLE
SEVERE WEATHER AND HEAVY RAINFALL. SOME QUESTION AS TO HOW LONG
CONVECTION WILL LAST ACROSS THE AREA THIS MORNING. AREA TO THE
WEST IN SOUTHERN MINNESOTA AND NORTHERN IOWA SHOULD MISS THE
AREA...AND AREAS TO THE SOUTHWEST MAY MOVE THROUGH THE AREA BY
MID MORNING AT THE LATEST.

STILL...FOCUSED WARM AIR ADVECTION AND FRONTOGENESIS AT 850MB MAY
CONTINUE TO GENERATE MORE CONVECTION DURING THE MORNING. RUC
FORECAST SOUNDINGS SHOWED ELEVATED CAPES OF UP TO 1000 J/KG...WITH
MODEST EFFECTIVE WIND SHEAR. WILL CARRY CATEGORICAL POPS FOR THE
MORNING HOURS.

MAIN HAZARD WITH THE MORNING CONVECTION WILL BE HEAVY RAINFALL.
ALREADY HAVE SEEN RAINFALL RATES OF UP TO AN INCH AN HOUR WITH
SOME OF THE STORMS...WITH TOTALS OF UP TO 1.50 TO 2.00 INCHES. ANY
MORE HEAVY RAINFALL WOULD LEAD TO SOME URBAN AND SMALL STREAM
FLOODING. DO NOT ANTICIPATE ANY FLASH FLOODING...AS FLASH FLOOD
GUIDANCE VALUES WERE GENERALLY IN THE 2.50 TO 3.00 INCHES PER HOUR
RANGE.

ALSO KEPT AREAS OF FOG MENTION IN THE FAR SOUTHEAST COUNTIES THIS
MORNING...WITH ONSHORE WINDS AND MILD AIR FLOWING OFF OF THE COLD
WATERS OF LAKE MICHIGAN.

FOLLOWED MORE CONSISTENT ECMWF AND GFS FOR MOVEMENT OF SURFACE LOW
TODAY VERSUS THE MORE ERRATIC NAM. SURFACE LOW SHOULD MOVE INTO
FAR SOUTHEAST WISCONSIN BY 00Z TUESDAY. THIS WOULD LIMIT THE
INTRUSION OF THE WARM SECTOR INTO THE AREA. IN ADDITION...UPPER
LEVEL SHORTWAVE TROUGH MOVES THROUGH THE AREA BY EARLY THIS
AFTERNOON...WITH LITTLE OTHER UPPER SUPPORT FOR UPWARD VERTICAL
MOTION.

GFS FORECAST SOUNDINGS SHOW MAINLY ELEVATED CAPES UNDER 1000 J/KG
THIS AFTERNOON...DIMINISHING TOWARD EVENING. PERHAPS KENOSHA
COUNTY MAY GET INTO THE SURFACE BASED INSTABILITY...WHICH WOULD BE
IN THE 1500 TO 2000 J/KG RANGE FOR A MIXED LAYER PARCEL. DEEP
LAYER SHEAR IN THE 40 KNOT AREA WOULD SUPPORT SEVERE
CONVECTION...IF WARM SECTOR CAN MAKE IT INTO THE AREA AND ENOUGH
UPWARD VERTICAL MOTION CAN MATERIALIZE.

FOR NOW...LEFT CHANCE POPS IN FOR THE AFTERNOON...AND WOULD EXPECT
MOST OF THE SEVERE POTENTIAL TO REMAIN IN NORTHERN ILLINOIS.

.TONIGHT THROUGH TUESDAY NIGHT...ANY LINGERING SHOWERS AND STORMS
SHOULD END EARLY IN THE EVENING ACROSS THE FAR EASTERN COUNTIES.
WEAK HIGH PRESSURE THEN MOVES INTO THE REGION FOR TUESDAY AND
TUESDAY NIGHT. THIS FEATURE SHOULD BRING QUIET WEATHER AND COOL
TEMPERATURES TO THE AREA.

.WEDNESDAY AND WEDNESDAY NIGHT...THE ECMWF AND GFS SHOW LOW
PRESSURE MOVING EAST ACROSS NORTH CENTRAL ILLINOIS WEDNESDAY INTO
WEDNESDAY EVENING. SEVERAL WEAK VORTICITY MAXIMA MOVE THROUGH THE
AREA DURING THIS TIME...SO KEPT THE LOW POPS IN THE FORECAST.
TEMPERATURES WILL CONTINUE TO BE ON THE COOL SIDE.

.THURSDAY THROUGH SUNDAY...HIGH PRESSURE MOVES SOUTHEAST THROUGH
THE REGION DURING MOST OF THIS PERIOD...WHICH SHOULD BRING A DRY
STRETCH OF WEATHER. TEMPERATURES SHOULD CONTINUE TO BE COOL INTO
THE WEEKEND...WITH NO MAJOR WARM AIR ADVECTION PATTERNS SEEN ON
THE ECMWF AND GFS MODELS.

&&

.AVIATION...TRICKY FORECAST IN THE EARLY GOING AS EARLIER IFR
STRATUS AND FOG IS LIFTING AS SHOWERS AND THUNDERSTORMS MOVE
THROUGH...BUT GOING BACK DOWN AFTER PCPN ENDS. WILL FOLLOW MORE
PESSIMISTIC MAV GUIDANCE AS GFS HAS VERIFIED BETTER WITH SURFACE
LOW MOVEMENT AND STRENGTH. WITH BAGGY GRADIENT AND EASTERLY FLOW
OFF COOL LAKE EXPECT IFR CONDITIONS TO SETTLE IN UNTIL PASSAGE OF
LOW AND WIND SHIFT TO THE NW AROUND/AFTER 18Z. WILL STILL BE
DEALING WITH MVFR CIGS/VSBYS UNTIL NEAR END OF FORECAST PERIOD.

&&

.MARINE...WILL HOLD ON TO CURRENT DENSE FOG ADVISORY FOR THE
SOUTHERN NEARSHORE WATER ZONES...THOUGH VISIBILITIES MAY IMPROVE
AT TIMES WITH SHOWERS AND STORMS. BRIEF INCREASE IN WAVES TO NEAR
SMALL CRAFT ADVISORY LEVELS EARLY THIS MORNING...THEN PRESSURE
GRADIENT RELAXES AS LOW CROSSES SRN LK MI BETWEEN 12Z AND 18Z WILL
ALLOW WAVES TO SUBSIDE. NW WINDS INCREASE BEHIND SFC LOW...BUT
REMAIN BELOW SMALL CRAFT ADVISORY LEVELS...AS DO WAVES ON WESTERN
SHORE OF LAKE. HIGH PRESSURE BRINGS CALMER CONDITIONS FOR TUESDAY
AND TUESDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...DENSE FOG ADVISORY UNTIL 11 AM CDT THIS MORNING FOR
     LMZ644>646.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...09/REM
Hazardous weather outlook, Jun 8, 2:04 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT MON JUN 8 2009

WIZ046-047-051-052-056>060-062>072-091100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
204 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN
UNTIL 7 PM. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON MAY
BECOME SEVERE AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY FOR
WESTERN PORTIONS OF SOUTH CENTRAL WISCONSIN...WITH A SLIGHT
CHANCE ELSEWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ643>646-091100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
204 PM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR FAR SOUTHEAST WISCONSIN
INCLUDING THE NEARSHORE WATERS UNTIL 7 PM. SCATTERED TO NUMEROUS
THUNDERSTORMS THIS AFTERNOON MAY BECOME SEVERE AS LOW PRESSURE AND A
COLD FRONT MOVE ACROSS THE AREA.

DENSE FOG WILL REDUCE VISIBILITIES TO 1/4 MILE OR LESS IN THE
NEARSHORE WATERS WITH IMPROVEMENT BY LATE AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY.

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 8:04 AM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
804 AM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 N BEAVER DAM          43.48N 88.84W
06/08/2009  M2.30 INCH       DODGE              WI   CO-OP OBSERVER

            RAINFALL ENDING AT 7AM

&&

FRANKS
Local storm report, Jun 8, 8:28 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 AM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PLYMOUTH                43.75N 87.97W
06/08/2009  M2.03 INCH       SHEBOYGAN          WI   CO-OP OBSERVER

            RAINFALL ENDING AT 730AM CDT

&&

FRANKS
Local storm report, Jun 8, 9:01 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 AM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       ARLINGTON               43.34N 89.38W
06/08/2009  M2.10 INCH       COLUMBIA           WI   CO-OP OBSERVER

            RAINFALL ENDING AT 8AM CDT

0800 AM     HEAVY RAIN       5 W KNOWLES             43.57N 88.60W
06/08/2009  M2.86 INCH       DODGE              WI   MESONET

            RAINFALL ENDING AT 8AM CDT FROM HORICON RAWS SITE...2.86
            INCHES SINCE MIDNIGHT...2.97 INCHES FOR 24 HR TOTAL

0830 AM     HEAVY RAIN       3 SW JUNEAU             43.38N 88.75W
06/08/2009  M2.09 INCH       DODGE              WI   CO-OP OBSERVER

            RAINFALL ENDING AT 830AM CDT

&&

FRANKS
Local storm report, Jun 8, 9:35 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       GIBBSVILLE              43.65N 87.83W
06/08/2009  M2.55 INCH       SHEBOYGAN          WI   CO-OP OBSERVER

            RAINFALL ENDING AT 9AM CDT...GIBBSVILLE WWTP

&&

FRANKS
Local storm report, Jun 8, 12:02 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1202 PM CDT MON JUN 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HEAVY RAIN       RIO                     43.45N 89.24W
06/08/2009  M3.00 INCH       COLUMBIA           WI   PUBLIC

            RAINFALL SINCE 10PM CDT LAST NIGHT.

&&

FRANKS
Special weather statement, Jun 8, 1:43 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
143 PM CDT MON JUN 8 2009

WIZ063-068-069-081915-
DANE-GREEN-ROCK-
143 PM CDT MON JUN 8 2009

...STRONG THUNDERSTORM MOVING INTO NORTHERN GREEN COUNTY AND
SOUTHERN DANE COUNTY...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF OREGON...MOVING EAST AT 25
MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BELLEVILLE BY 150 PM CDT...
  BROOKLYN BY 210 PM CDT...
  EVANSVILLE BY 215 PM CDT...

GUSTY WINDS MAY CAUSE BRANCHES AND A TREE OR TWO TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THIS STORM HAS PASSED.

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:30 PM CDTMarine Dense Fog AdvisoryMKX21 hr
Jun 8, 2:28 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock47 min
Jun 8, 3:15 PM CDTAreal Flood AdvisoryMKXRock, Walworth80 min
Jun 8, 3:21 PM CDTSevere Thunderstorm WarningMKXJefferson, Walworth, Waukesha24 min
Jun 8, 3:32 PM CDTTornado WarningMKXWaukesha43 min
Jun 8, 3:38 PM CDTSevere Thunderstorm WarningMKXRacine37 min
Jun 8, 3:55 PM CDTSpecial Marine WarningMKX83 min
Jun 8, 3:58 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine32 min
Jun 8, 4:00 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha56 min
Jun 8, 4:03 PM CDTTornado WarningMKXMilwaukee, Racine, Waukesha27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.